sexologist-icon
Gyneacology
Hi, I'm under treatment of PCOD, I'm taking tablets(21 days). Doctor said once I stop tablet then i will get periods but I'm getting now while taking tablets also. Please help me about this
247 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shashikala Hande
Gynecologist/Obstetrician 21 yrs exp Bangalore
You need to get a PAP smear done, as well as an Ultrasound scan to see if you have developed any Polyps in the uterus, though this is not due to the pills, you may also need to change the pill if no other cause is found.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.